Volume 7, Issue 3 (Vol.7, No.3, 2021)                   mmr 2021, 7(3): 631-638 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fouladi S. CLASSIFICATION OF FINITE p-GROUPS WITH METACYCLIC AUTOMORPHISMS GROUP. mmr 2021; 7 (3) :631-638
URL: http://mmr.khu.ac.ir/article-1-3023-en.html
Math Department , s_fouladi@khu.ac.ir
Abstract:   (722 Views)
In this paper we classify finite p-groups (p>2 )  with metacyclic automorphism  group.  Particularly we prove that the automorphism group of group G is metacyclic if and only if  G is cyclic of order  p^n. 
Full-Text [PDF 698 kb]   (246 Downloads)    
Type of Study: S | Subject: alg
Received: 2019/11/22 | Revised: 2023/06/18 | Accepted: 2020/01/1 | Published: 2021/12/1 | ePublished: 2021/12/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb